It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-18-2005, 09:21 AM   #1
Newbie
(female)
 
Join Date: Feb 2005
Posts: 6
mspatient HB User
Question leg feeling numb & cold

I an wondering if anyone has had this problem with themself or if they know anyone that went through this before. My husband's leg feels numb & it also feels like it is a block of ice. Should he call the doctor for that or should he just wait to see if it goes away on its own. He's had MS for 5-6 years now. He's on Copaxone but he feels he can't do anything he wants with out getting an episode. Should we call the doctor to change the meds. When he wants to do something he can only do it for a bit of time then he gets dizzy/vertigo and the numbness/pins & needles and his head starts to hurt & his eyes start going on him. Does anyone else get like this as soon as they go out to do something? Please let me know what he should do!

 
Old 07-18-2005, 09:30 AM   #2
Member
(female)
 
Join Date: Feb 2005
Posts: 88
Dawn36 HB User
Re: leg feeling numb & cold

You didn't say how long he's been on the Copaxone, but remember, it doesn't prevent relapses, it just reduces their frequency and duration.

If he's been on it a 6 mths or a year and feels he's doing worse, definitely make an appt with doc and discuss possibly trying a different medication.

 
Sponsors Lightbulb
   
Old 07-18-2005, 12:21 PM   #3
Newbie
(female)
 
Join Date: Feb 2005
Posts: 6
mspatient HB User
Re: leg feeling numb & cold

Quote:
Originally Posted by Dawn36
You didn't say how long he's been on the Copaxone, but remember, it doesn't prevent relapses, it just reduces their frequency and duration.

If he's been on it a 6 mths or a year and feels he's doing worse, definitely make an appt with doc and discuss possibly trying a different medication.
Hey Dawn36
My husband has been on Copaxone for over 1-2 years now could be longer but if has not been 6mths - 1 year. Is there a med out there for leg spasms? Thank you for the support!

 
Old 07-18-2005, 12:35 PM   #4
Member
(female)
 
Join Date: Feb 2005
Posts: 88
Dawn36 HB User
Re: leg feeling numb & cold

I'm sure there must be something medication wise for leg spasms. The reason why I asked how long he's been on the Copaxone is because i would think 6 months or a year would be the minimum amt of time you'd need to give it to "kick in" and have an effect. I think after one or two years and with the leg spasms it's definitely worth a trip to the doctor's. In my mind, it would be kind of a shame to give up on the Copaxone because i know it has far fewer troublesome side effects than the Betaserona and Avonex. Hard to tell now if a different medication would improve things but you really have to pursue it and go for the best quality of life you can for your husband. Good luck to you.

 
Old 07-18-2005, 12:37 PM   #5
Member
(female)
 
Join Date: Feb 2005
Posts: 88
Dawn36 HB User
Re: leg feeling numb & cold

i meant to emphasize, don't just wait and see if it goes away by itself. Why suffer through it if there's something you can do to shorten it/improve the situation? I would schedule the appt. right away. His doctor needs to know what's going on. He may be aware of some new drug you don't know about.

 
Old 07-19-2005, 04:58 PM   #6
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 121
Barbbelle HB User
Re: leg feeling numb & cold

Hi!!! I take Baclofen at night for leg spasms and it seems to help during the day also. I think that you should call the dr too. He may not change anything, but at least you can get peace of mind in all of this. There have been times that I haven't called the dr and I told him about the episode later and he said that I should have called. I always think that maybe "it" will go away by the morning. God Bless your family! Barb

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I feel Numb and Need Help sylviasix Depression 2 04-22-2010 07:06 AM
Tingling & numb/ heavy feeling from waist down... Pucca1 Back Problems 0 08-13-2009 11:53 AM
Feeling miserable Albertagirl Multiple Sclerosis 5 01-11-2009 02:18 PM
Increasing ideations & Feeling very flat and quite unstable at present waratah Personality Disorder 0 10-21-2008 05:47 AM
Feeling Alone & New to Board CarolynSusan Polio 23 08-13-2008 08:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



MSJayhawk (1000), MSNik (526), Snoopy61 (58), J-one (13), Whimpurr (13), shahila (12), JodiH (11), MS22 (11), KingBaxter (10), LasVegasgirl (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!